# SDR V0XD20181127003

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Bs 311.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FWD FORMER HAS SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPLACED FWD FORMER (P/N: 601R318031-5S) IAW CRJ700 SRM 51-42-06.
